# SDR DALA2017062705018

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 211ANF. THE FLOOR PANEL  WAS FABRICATED IAW SRM 53-20-50-2R, REP 3 AND REPLACED.
